Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 15 found articles
 
 
  Analytic solution of the Feldtkeller equation
 
 
Title: Analytic solution of the Feldtkeller equation
Author: Sengül, Metin
Appeared in: A.E.Ü.
Paging: Volume 63 (2009) nr. 8 pages 6 p.
Year: 2009
Contents:
Publisher: Elsevier GmbH
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 15 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands